# SDR DALA2020012700665

- Difficulty date: January 27, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 64,392 hours, 25,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT SIDE EMERGENCY EXIT LIGHT SIGNS INOPERATIVE.  R & R BATTERY AND CHARGER AT ROW 17A IAW AMM 33-51. OPS CHECKED GOOD.
